Commentarii Mathematici Helvetici

, Volume 61, Issue 1, pp 149–160

Parametrization of Möbius groups acting in a disk

Authors

  • Mika Seppälä
    • Department of MathematicsUniversity of Helsinki
    • Department of MathematicsUniversity of Joensuu
  • Tuomas Sorvali
    • Department of MathematicsUniversity of Helsinki
    • Department of MathematicsUniversity of Joensuu
Article

DOI: 10.1007/BF02621907

Cite this article as:
Seppälä, M. & Sorvali, T. Commentarii Mathematici Helvetici (1986) 61: 149. doi:10.1007/BF02621907
  • 22 Views

Copyright information

© Birkhäuser Verlag 1986